# SDR 39LA2013121937

- Difficulty date: December 19, 2013
- Submitted: December 19, 2013
- Operation: Air carrier
- Aircraft: N620AR
- Make and model: Casa C212DF
- Aircraft serial: 379
- Aircraft time: 9,367 hours, 9,758 cycles
- Engine: Garrtt TPE331*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Channel
- Part number: 130472045011
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP TRACK U CHANNEL SHOWS SIGNS OF HEAT EROSION & CORROSION.  REPLACED LT WING INBD FLAP TRACK U CHANNEL IAW EO 20130417-311 PARA 8.25 & PARA 8.31 REV B.
